Публикация №4316

Название публикацииSTATISTICAL ESTIMATION OF PARAMETERS OF FRACTIONALLY STABLE DISTRIBUTIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOI10.1007/s10958-013-1229-5
Год издания2013
Том189
Номер6
ГлаваНе задан
Страницы899–902
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Королев Виктор Юрьевич
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs10958-013-1229-5
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2001) FRACTIONAL STABLE DISTRIBUTIONS

(1999) LIMIT DISTRIBUTIONS OF SUMS OF RANDOM NUMBERS OF RANDOM VARIABLES EXPRESSABLE IN TERMS OF STABLE DISTRIBUTIONS

(2000) SOME LIMIT THEOREMS FOR GENERATED RENEWAL PROCESSES WITH HEAVY TAILS